University of Surrey

Test tubes in the lab Research in the ATI Dance Research

LARGE AND MODERATE DEVIATIONS FOR SLOWLY MIXING DYNAMICAL SYSTEMS

Melbourne, I (2009) LARGE AND MODERATE DEVIATIONS FOR SLOWLY MIXING DYNAMICAL SYSTEMS P AM MATH SOC, 137 (5). 1735 - 1741. ISSN 0002-9939

[img]
Preview
PDF
slowLD.pdf - Accepted Version
Available under License : See the attached licence file.

Download (144kB)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (33kB)
Item Type: Article
Additional Information: First published in Proceedings of the American Mathematical Society in 137 (5), 2009, published by the American Mathematical Society
Uncontrolled Keywords: INDIFFERENT FIXED-POINTS, MAPS, BILLIARDS, DECAY, RATES
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 08 Mar 2012 11:47
Last Modified: 23 Sep 2013 19:18
URI: http://epubs.surrey.ac.uk/id/eprint/294650

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800